Volume 25, issue 2 (2021)

Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Mayer–Vietoris property for relative symplectic cohomology
547

Umut Varolgunes

Quasicomplementary foliations and the Mather–Thurston theorem
643

Gaël Meigniez

Characteristic classes via $4$–dimensional gauge theory
711

Hokuto Konno

The theory of $N$–mixed-spin-$P$ fields
775

Huai-Liang Chang, Shuai Guo, Jun Li and Wei-Ping Li

Homological stability and densities of generalized configuration spaces
813

Quoc P Ho

Local mollification of Riemannian metrics using Ricci flow, and Ricci limit spaces
913

Miles Simon and Peter M Topping

The Gromov–Lawson codimension $2$ obstruction to positive scalar curvature and the $C^*$–index
949

Yosuke Kubota and Thomas Schick

Quadratic differentials and circle patterns on complex projective tori
961

Wai Yeung Lam

On the top-dimensional cohomology groups of congruence subgroups of $\mathrm{SL}(n,\mathbb{Z})$
999

Jeremy Miller, Peter Patzt and Andrew Putman

On the escape rate of geodesic loops in an open manifold with nonnegative Ricci curvature
1059

Jiayin Pan

Publication of this issue is now complete.